# SDR UALA2011050902280

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,511 hours, 22,769 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: S231T2801
- Part serial: 43
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON APPROACH WHEN FLAP HANDLE MOVED FROM 5 TO 15, RT NEEDLE NEVER MOVED FROM 5 AND LEFT NEEDLE MOVED TO 15.  FLAPS LOCKED OUT WITH EICAS MESSAGE T/E FLAP ASYM DISPLAYED.    SAMC TEXT: PER DEBRIEF, T/E FLAP ASYM MSG WAS NOT DISPLAYED.  REPLACED FLAP POSITION INDICATOR PER MM.  TEST IS GOOD.
